On the decomposition of the modified Kadomtsev-Petviashvili equation and explicit solutions

Research output: Journal Publications and ReviewsRGC 21 - Publication in refereed journalpeer-review

25 Scopus Citations
View graph of relations

Author(s)

Related Research Unit(s)

Detail(s)

Original languageEnglish
Pages (from-to)7501-7509
Journal / PublicationJournal of Mathematical Physics
Volume41
Issue number11
Publication statusPublished - Nov 2000

Abstract

The (2+1)-dimensional modified Kadomtsev-Petviashvili equation is decomposed into two known (1+1)-dimensional soliton equations. A Darboux transformation of the two known (1+1)-dimensional soliton equations is derived with the help of a gauge transformation of the spectral problem. As an application, explicit solutions of the two (1+1)-dimensional soliton equations and two new explicit solutions of the (2+1)-dimensional modified Kadomtsev-Petviashvili equation are obtained. © 2000 American Institute of Physics.